Follow
S. C. Shiralashetti
S. C. Shiralashetti
KARNATAK UNIVERSITY DHARWAD
No verified email
Title
Cited by
Cited by
Year
An efficient Haar wavelet collocation method for the numerical solution of multi-term fractional differential equations
SC Shiralashetti, AB Deshi
Nonlinear dynamics 83, 293-303, 2016
1062016
Hermite wavelets operational matrix of integration for the numerical solution of nonlinear singular initial value problems
SC Shiralashetti, S Kumbinarasaiah
Alexandria engineering journal 57 (4), 2591-2600, 2018
1032018
Theoretical study on continuous polynomial wavelet bases through wavelet series collocation method for nonlinear Lane–Emden type equations
SC Shiralashetti, S Kumbinarasaiah
Applied Mathematics and computation 315, 591-602, 2017
882017
Laguerre wavelets collocation method for the numerical solution of the Benjamina–Bona–Mohany equations
SC Shiralashetti, S Kumbinarasaiah
Journal of Taibah University for science 13 (1), 9-15, 2019
742019
Computation of eigenvalues and solutions of regular Sturm–Liouville problems using Haar wavelets
NM Bujurke, CS Salimath, SC Shiralashetti
Journal of Computational and Applied Mathematics 219 (1), 90-101, 2008
672008
Numerical solution of stiff systems from nonlinear dynamics using single-term Haar wavelet series
NM Bujurke, CS Salimath, SC Shiralashetti
Nonlinear Dynamics 51, 595-605, 2008
642008
Haar wavelet collocation method for the numerical solution of singular initial value problems
SC Shiralashetti, AB Deshi, PBM Desai
Ain Shams Engineering Journal 7 (2), 663-670, 2016
622016
A fast wavelet-multigrid method to solve elliptic partial differential equations
NM Bujurke, CS Salimath, RB Kudenatti, SC Shiralashetti
Applied mathematics and computation 185 (1), 667-680, 2007
592007
An application of single-term Haar wavelet series in the solution of nonlinear oscillator equations
NM Bujurke, SC Shiralashetti, CS Salimath
Journal of computational and applied mathematics 227 (2), 234-244, 2009
532009
Cardinal b-spline wavelet based numerical method for the solution of generalized Burgers–Huxley equation
SC Shiralashetti, S Kumbinarasaiah
International journal of applied and computational mathematics 4, 1-13, 2018
442018
Laguerre wavelets exact parseval frame-based numerical method for the solution of system of differential equations
SC Shiralashetti, S Kumbinarasaiah
International Journal of Applied and Computational Mathematics 6 (4), 101, 2020
402020
New generalized operational matrix of integration to solve nonlinear singular boundary value problems using Hermite wavelets
SC Shiralashetti, S Kumbinarasaiah
Arab journal of basic and applied sciences 26 (1), 385-396, 2019
402019
Fibonacci wavelet based numerical method for the solution of nonlinear Stratonovich Volterra integral equations
SC Shiralashetti, L Lamani
Scientific African 10, e00594, 2020
392020
Wavelet-multigrid analysis of squeeze film characteristics of poroelastic bearings
NM Bujurke, CS Salimath, RB Kudenatti, SC Shiralashetti
Journal of computational and applied mathematics 203 (1), 237-248, 2007
332007
Hermite wavelets method for the numerical solution of linear and nonlinear singular initial and boundary value problems
SC Shiralashetti, K Srinivasa
Computational Methods for Differential Equations 7 (2), 177-198, 2019
252019
Hermite wavelet based method for the numerical solution of linear and nonlinear delay differential equations
SC Shiralashetti, BS Hoogar, S Kumbinarasaiah
International Journal of Engineering Science and Mathematics 6 (8), 71-79, 2017
242017
CAS wavelets analytic solution and Genocchi polynomials numerical solutions for the integral and integro-differential equations
SC Shiralashetti, S Kumbinarasaiah
Journal of Interdisciplinary Mathematics 22 (3), 201-218, 2019
232019
Taylor wavelet collocation method for Benjamin–Bona–Mahony partial differential equations
SC Shiralashetti, SI Hanaji
Results in Applied Mathematics 9, 100139, 2021
222021
Numerical solution of differential equations arising in fluid dynamics using Legendre wavelet collocation method
SC Shiralashetti, AB Deshi
International journal of computational materials science and engineering 6 …, 2017
222017
Numerical solution of Fredholm integral equations using Hosoya polynomial of path graphs
HS Ramane, SC Shiralashetti, RA Mundewadi, RB Jummannaver
American journal of numerical analysis 5 (1), 11-15, 2017
222017
The system can't perform the operation now. Try again later.
Articles 1–20